| Model Number |
Y489G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.* could you please clarify if the patient suffered from any signs or consequences due to the issue? please provide more information.* when did the issue occurred (removal from package /during passage through tissue/ during tying / post-op)? * what is the lot number? * please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.* please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu).Events reported via: 2210968-2023-04572.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, it was reported that the customer reported that the last couple of boxes of the monocryl suture y489g have been breaking frequently.No adverse patient consequences were reported.Additional information was requested.